Paracetamol 665mg

Paracetamol 665mg

$15.95 $17.54
- +
Secure Delivery on All Order

Secure shipping on all order

AMS tablet Supplies

Austraila’s #1 Online Pharmacy

Click On AMS

Click & Collect

(0) Write a review

General Information

PANADOL OSTEO( PARACETAMOL 665mg ) PANADOL OSTEO is effective for the relief of persistent pain associated with Osteoarthritis Muscle aches and pain such as backaches Also used for fast effective relief of pain and discomfort

INGREDIENTS-

PANADOL OSTEO caplets contain 665 mg of paracetamol as the active ingredient. They also contain: Hypromellose Starch-pregelatinised maize Povidone

USAGE INSTRUCTIONS-

● Adults and children aged 12 years and over: Take 2 caplets three times a day, every six to eight hours as needed. Do not take more than 6 caplets in 24 hours. Not recommended in children under 12 years.

PRECAUTIONS-

Things you must not do:
● Do not use it for more than a few days at a time unless your doctor tells you to.
● Do not take more than the recommended dose unless your doctor tells you to.
● Do not use PANADOL OSTEO to treat any other complaints unless your pharmacist or doctor tells you to.
● This Medicine Requires Prescription to purchase. Proceed further to know the steps.

Original

Panadol osteo 665mg

Generic

Osteomol 665mg

Rating & Reviews

Overall
0.00
0 Reviews
5
0
4
0
3
0
2
0
1
0
    No reviews
L
o
a
d
i
n
g
.
.
.